# SDR ASOA2013021803028

- Difficulty date: February 1, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 20,462 hours, 19,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-574
- Part time: 991,704 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED BETWEEN FS 559+112 AND FS 574, RBL 9.   REMOVED CORRODED CARGO TRACK. LOCATED, DRILLED AND INSTALLED NEW CARGO TRACK IAW SRM 51-40-11 & 51-41-04.
